Remarks on Baire theorem for H-closed spaces
Colloquium Mathematicum, Tome 23 (1971) no. 1, pp. 39-41
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_23_1_39_41,
author = {J. Mioduszewski},
title = {Remarks on {Baire} theorem for {H-closed} spaces},
journal = {Colloquium Mathematicum},
pages = {39--41},
year = {1971},
volume = {23},
number = {1},
doi = {10.4064/cm-23-1-39-41},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-23-1-39-41/}
}
J. Mioduszewski. Remarks on Baire theorem for H-closed spaces. Colloquium Mathematicum, Tome 23 (1971) no. 1, pp. 39-41. doi: 10.4064/cm-23-1-39-41
Cité par Sources :